# SDR AALA201612099003

- Difficulty date: December 8, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A321-231
- Aircraft serial: 4940
- Aircraft time: 18,009 hours, 6,588 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. UNUSUALLY LOUD BLOWER MOTOR WITH UNUSUAL SOUND AND ELECTRICAL SMELL. NO STRANGE SOUND OR SMELLS WITH BLOWER OFF. REPLACED AVIONICS BLOWER FAN PER AMM 21-26-51.
